MathSciNet Relay Station
MathSciNet bibliographic data
MR2172310 81S25 (47D07 60H15)
van Neerven, J. M. A. M. Second quantization and the $L^p$-spectrum of nonsymmetric Ornstein-Uhlenbeck operators. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 8 (2005), no. 3, 473–495.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement